# SDR SWIA200413508

- Difficulty date: June 26, 2004
- Submitted: June 28, 2004
- Operation: Air carrier
- Aircraft: N580SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120348
- Aircraft time: 12,438 hours, 16,774 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Control Unit
- Part number: 3211001003
- Part serial: 0382
- Condition: Malfunctioned
- Location: Rudder
- Part time: 10,313 hours, 13,672 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: H

## Discrepancy

COULD NOT PUSH RIGHT RUDDER PEDAL AFTER TAKEOFF.  REPLACED RUDDER PCU PER MM 27-27-01.  OP AND LEAK CHECK OK PER RII 27-312.
